Semiparametric Inference in a GARCH-in-Mean Model

Bent Jesper Christensen, Christian M. Dahl, Emma Iglesias

Research output: Contribution to journalJournal articleResearchpeer-review

Original languageEnglish
JournalJournal of Econometrics
Volume167
Pages (from-to)458-472
ISSN0304-4076
Publication statusPublished - 2012

Cite this

Christensen, B. J., Dahl, C. M., & Iglesias, E. (2012). Semiparametric Inference in a GARCH-in-Mean Model. Journal of Econometrics, 167, 458-472.
Christensen, Bent Jesper ; Dahl, Christian M. ; Iglesias, Emma. / Semiparametric Inference in a GARCH-in-Mean Model. In: Journal of Econometrics. 2012 ; Vol. 167. pp. 458-472.
@article{a3271c9e8d0a45e19df739a3fc7f8cd4,
title = "Semiparametric Inference in a GARCH-in-Mean Model",
author = "Christensen, {Bent Jesper} and Dahl, {Christian M.} and Emma Iglesias",
year = "2012",
language = "English",
volume = "167",
pages = "458--472",
journal = "Journal of Econometrics",
issn = "0304-4076",
publisher = "Elsevier",

}

Christensen, BJ, Dahl, CM & Iglesias, E 2012, 'Semiparametric Inference in a GARCH-in-Mean Model', Journal of Econometrics, vol. 167, pp. 458-472.

Semiparametric Inference in a GARCH-in-Mean Model. / Christensen, Bent Jesper; Dahl, Christian M.; Iglesias, Emma.

In: Journal of Econometrics, Vol. 167, 2012, p. 458-472.

Research output: Contribution to journalJournal articleResearchpeer-review

TY - JOUR

T1 - Semiparametric Inference in a GARCH-in-Mean Model

AU - Christensen, Bent Jesper

AU - Dahl, Christian M.

AU - Iglesias, Emma

PY - 2012

Y1 - 2012

M3 - Journal article

VL - 167

SP - 458

EP - 472

JO - Journal of Econometrics

JF - Journal of Econometrics

SN - 0304-4076

ER -